MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 22339574
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that user experienced itching in the ear canal for both ears, watery eyes and a suffocating feeling in the throat.The skin reaction has been confirmed by doctor but it is unknown if any medication has been prescribed.No further follow up is available or expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it is reported that user experienced an alleged allergic reaction.The user has been wearing the hearing aids since the (b)(6) 2026 and the date of the incident was reported on the 26th of january 2026.In the past the user also experienced a reaction when the user started wearing new dental prothesis, at this time she experienced watery eyes and a feeling of a closed throat.With the hearing aids she is experiencing a similar reaction, but the specific symptoms related to the hearing aids is has not been reported.The skin reaction has been confirmed by doctor but it is unknown if any medication has been prescribed.In the past when the user used medication she was "bothered by it" and it didn't help.According to the doctor the reaction is related to hydroxyethyl methacrylate and nickel sulphate allergy.However, the hcp later reported that neither hydroxyethyl methacrylate nor nickel sulphate are contained in any of the listed parts (receivers, domes, and sportslocks).Hearing aids are designed to have skin contact with the end user, the materials used in the hearing aids are biocompatible and a biological evaluated according to biological evaluation procedure.A generic material list has been provided.Materials used in gn hearing products.Clinical conclusion on the case is that the allergic reaction is most likely not caused by the use of hearing aids, as neither hydroxyethyl methacrylate nor nickel sulfate is used in the relevant receivers, domes, or sportslocks.However, based on the available information - including the doctor's observation of allergy in the ears - it cannot be ruled out that the hearing aids may have contributed to the reaction.Risk assessment: risks related to skin irritation / similar such symptoms as well as in conjunction with existing medical conditions are considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be acceptable manufacturer's investigation is final.This is a combined (initial and final) report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key24304108
Report Number3005650109-2026-00001
Device Sequence Number21252567
Product Code OSM
UDI-Device Identifier05708296269297
UDI-Public05708296269297
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number22339574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale